# SDR IPXA2024090522630

- Difficulty date: August 6, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 92,964 hours, 21,289 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Torn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SKIN DOUBLER REPAIR TORN AND BENT. LOWER EDGE OF DOOR. C/W EO-91071-PRELIM1 AND EO-91071-REQ3. DOOR IS READY FOR INSTALL.
